I have had one depo shot.afterward i experienced spotting. 2 months later i still havent had a period and the spotting stopped.could i be pregnant?
1 doctor answer • 4 doctors weighed in
American Board of Obstetrics and Gynecology 31 years experience
Probably not: The depo shot is very effective contraception so you are not likely to conceive for at least three months after receiving the shot. The most common side effect of the shot is disruption of the normal cycle. Many women have irregular spotting and bleeding but some have no bleeding at all. The effect of the shot on the cycle can last for up to 18 months.
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.